# SDR 9714249153

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACKS IN THE NOSE WHEEL WELL HORIZONTAL PRESSURE PANEL AT THE INBOARD AND OUTBOARD VERTICAL STIFFENERS FS 110 LEFT SIDE.  REPAIRED PER EA 91-113358.
